Next Article in Journal
On 2-Rainbow Domination of Generalized Petersen Graphs P(ck,k)
Previous Article in Journal
How Connected Is China’s Systemic Financial Risk Contagion Network?—A Dynamic Network Perspective Analysis
 
 

Order Article Reprints

Journal: Mathematics, 2023
Volume: 11
Number: 2268

Article: Computing Nash Equilibria for Multiplayer Symmetric Games Based on Tensor Form
Authors: by Qilong Liu and Qingshui Liao
Link: https://www.mdpi.com/2227-7390/11/10/2268

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop